MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 Bardex® All-Silicone Foley Catheter

C.R. BARD INC. (COVINGTON) -1018233 Bardex® All-Silicone Foley Catheter
Catalog Number 165816
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Codes Hematuria (2558); Insufficient Information (4580)
Date of Event 07/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use there were complaints from various parts of the or about this bardex all-silicone 2-way urinary foley catheter.They were also seeing an increased number of patients with hematuria, and it was asked if there had any recent changes to the catheter.Nothing was found about that in the file only documented at the end of 2024 did not saw any supplied alternatives.This concerns lot mykz2589 and still had stock.They are willing to contact bd regarding the issue or perhaps if a sales representative or product specialist could assist with this issue.Per follow up information received via rcc on 10jul2026, stated that received so many complaints about hematuria following insertion that this is not an isolated case.The colleagues are particularly surprised by the shape of the catheter, the multiple ridges and are wondering if they¿re doing something wrong.Perhaps it would be better if you gave me a quick call or popped in sometime? per follow up information received on 07/16/26, stated that visited the client today and spoke with various departments in the or: surgery, cardiology, and urology.They all have the same problem: a damaged urethra after inserting an all silicone catheter.This happens right at insertion.They have been using the all silicone catheters in the or since 2024.Previously, they used our latex catheter, 1245**.The client believes the problems are caused by the ribbed edge of the balloon.Need to investigate that.For now, advised switching back to our latex catheters to circumvent the problem for the time being.As long as the patient does not have a latex allergy, they will return to latex catheters for now.If the hospital does not want to do this, they will look for a silicone catheter with an integrated balloon to avoid the ribs around the balloon.
 
Additional Manufacturer Narrative
Initial reporter phone number: (b)(6).Initial reporter fax number: (b)(6).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Bardex® All-Silicone Foley Catheter
Common Device Name
Silicone Foley Catheter
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key25867748
Report Number1018233-2026-04780
Device Sequence Number21491691
Product Code EZL
UDI-Device Identifier00801741029752
UDI-Public(01)00801741029752(11)250426(17)300331(10)NGKR0142
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K040504
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number165816
Device Lot NumberNGKR0142
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2026
Supplement Date Received by Manufacturer09/24/2026
Initial Report FDA Received Date07/19/2026
Supplement Report FDA Received Date10/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown